MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1089/derm.2022.0063

Медицинская библиотека · Dermatitis : contact, atopic, occupational, drug · 2023

Ocular Adverse Events in Patients With Atopic Dermatitis Treated With Upadacitinib: A Real-Life Experience.

Gelato Federica, Mastorino Luca, Quaglino Pietro, Cavaliere Giovanni, Ortoncelli Michela, Ribero Simone

СтатьяПеревод в очереди

Аннотация

Background

Dupilumab, an interleukin (IL)-4 receptor-α inhibitor that blocks IL-4 and IL-13 signaling pathways, is an effective and well-tolerated therapy for moderate-to-severe atopic dermatitis (AD). However, an increased incidence of dupilumab-associated conjunctivitis has been reported in patients treated with dupilumab. In contrast, upadacitinib, a selective Janus kinase 1 inhibitor, is reported to have lower incidence of conjunctivitis than dupilumab.

Objective

The aim of this retrospective study was to investigate ocular adverse events in adult patients with moderate-to-severe AD treated with upadacitinib after discontinuing treatment with dupilumab.

Methods

In total, 33 patients were examined at the start of treatment with upadacitinib after discontinuation of dupilumab, then again after 4 weeks and every 12 weeks up to a maximum of 72 weeks.

Results

Among the patients in the study, 14 had developed dupilumab-associated conjunctivitis during dupilumab treatment and had complete resolution of ocular symptoms after the switch to upadacitinib within the 1-month follow-up visit. In addition, only 1 patient treated with upadacitinib developed an episode of conjunctivitis. This condition was of mild severity and it spontaneously resolved quickly. Interestingly, this patient had no history of dupilumab-associated conjunctivitis.

Conclusions

All patients who developed dupilumab-associated conjunctivitis experienced complete remission on upadacitinib and only 3% of the patients in our sample developed conjunctivitis after the start of treatment with upadacitinib. In light of this, upadacitinib appears to be a prudent and safe treatment option for AD patients with uncontrolled ocular symptoms associated with dupilumab therapy.

Для цитирования: Gelato Federica, Mastorino Luca, Quaglino Pietro, Cavaliere Giovanni, Ortoncelli Michela, Ribero Simone. Ocular Adverse Events in Patients With Atopic Dermatitis Treated With Upadacitinib: A Real-Life Experience.. Dermatitis : contact, atopic, occupational, drug. 2023. DOI: 10.1089/derm.2022.0063.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.